# SDR AALA202502040375

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 45,903 hours, 19,394 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-E DOOR DIFFICULT TO OPEN. LUBED DOOR AS REQUIRED. OPERTIONAL CHECK GOOD. LUBED DOOR AS REQUIRED. OPERTIONAL CHECKS GOOD.
